# SDR 97ZZZX4110

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2014
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 105860291
- Condition: Inoperative
- Location: Autoflight
- Part time: 311 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CONTROL UNIT INOPERATIVE.  AIRCRAFT EXPERIENCED PITCH AND ROLL HARD OVERS UPON TAKEOFF.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
